Publications

Export 927 results:
Sort by: Author Title Type [ Year  (Desc)]
2018
Nagy, A. M., N. H. Sweilam, and A. A. El-Sayed, "New operational matrix for solving multiterm variable order fractional differential equations", Journal of Computational and Nonlinear Dynamics, vol. 13, no. 1, 2018. AbstractWebsite
n/a
Nagy, A. M., N. H. Sweilam, and A. A. El-Sayed, "New operational matrix for solving multiterm variable order fractional differential equations", Journal of Computational and Nonlinear Dynamics, vol. 13, no. 1, 2018. AbstractWebsite
n/a
Nagy, A. M., N. H. Sweilam, and A. A. El-Sayed, "New operational matrix for solving multiterm variable order fractional differential equations", Journal of Computational and Nonlinear Dynamics, vol. 13, no. 1, 2018. AbstractWebsite
n/a
Nagy, A. M., N. H. Sweilam, and A. A. El-Sayed, "New operational matrix for solving multiterm variable order fractional differential equations", Journal of Computational and Nonlinear Dynamics, vol. 13, no. 1: American Society of Mechanical Engineers Digital Collection, 2018. Abstract
n/a
Nagy, A. M., N. H. Sweilam, and A. A. El-Sayed, "New operational matrix for solving multiterm variable order fractional differential equations", Journal of Computational and Nonlinear Dynamics, vol. 13, no. 1: American Society of Mechanical Engineers Digital Collection, 2018. Abstract
n/a
Nagy, A. M., N. H. Sweilam, and A. A. El-Sayed, "New operational matrix for solving multiterm variable order fractional differential equations", Journal of Computational and Nonlinear Dynamics, vol. 13, no. 1: American Society of Mechanical Engineers Digital Collection, 2018. Abstract
n/a
Nagy, A. M., N. H. Sweilam, and A. A. El-Sayed, "New operational matrix for solving multiterm variable order fractional differential equations", Journal of Computational and Nonlinear Dynamics, vol. 13, no. 1: American Society of Mechanical Engineers Digital Collection, 2018. Abstract
n/a
Nagy, A. M., and N. H. Sweilam, "Numerical simulations for a variable order fractional cable equation", Acta Mathematica Scientia, vol. 38, no. 2, pp. 580-590, 2018. AbstractWebsite
n/a
Nagy, A. M., and N. H. Sweilam, "Numerical simulations for a variable order fractional cable equation", Acta Mathematica Scientia, vol. 38, no. 2, pp. 580-590, 2018. AbstractWebsite
n/a
Nagy, A. M., and N. H. Sweilam, "Numerical simulations for a variable order fractional cable equation", Acta Mathematica Scientia, vol. 38, no. 2: No longer published by Elsevier, pp. 580–590, 2018. Abstract
n/a
Nagy, A. M., and N. H. Sweilam, "Numerical simulations for a variable order fractional cable equation", Acta Mathematica Scientia, vol. 38, no. 2: No longer published by Elsevier, pp. 580–590, 2018. Abstract
n/a
Nagy, A. M., and N. H. Sweilam, "Numerical simulations for a variable order fractional cable equation", Acta Mathematica Scientia, vol. 38, no. 2: No longer published by Elsevier, pp. 580–590, 2018. Abstract
n/a
Nagy, A. M., and N. H. Sweilam, "Numerical simulations for a variable order fractional cable equation", Acta Mathematica Scientia, vol. 38, no. 2: No longer published by Elsevier, pp. 580–590, 2018. Abstract
n/a
Sweilam, N. H., M. M. A. Hasan, and A. O. Albalawi, "Numerical solutions of Benjamin-Bona-Mahony-Burgers equation via nonstandard finite difference scheme", Electronic Journal of Mathematical Analysis and Applications, vol. 6, no. 2: Electronic Journal of Mathematical Analysis and Applications, pp. 237–245, 2018. Abstract
n/a
Sweilam, N. H., M. M. A. Hasan, and A. O. Albalawi, "Numerical solutions of Benjamin-Bona-Mahony-Burgers equation via nonstandard finite difference scheme", Electronic Journal of Mathematical Analysis and Applications, vol. 6, no. 2: Electronic Journal of Mathematical Analysis and Applications, pp. 237–245, 2018. Abstract
n/a
Sweilam, N. H., M. M. A. Hasan, and A. O. Albalawi, "Numerical solutions of Benjamin-Bona-Mahony-Burgers equation via nonstandard finite difference scheme", Electronic Journal of Mathematical Analysis and Applications, vol. 6, no. 2: Electronic Journal of Mathematical Analysis and Applications, pp. 237–245, 2018. Abstract
n/a
Sweilam, N. H., M. M. A. Hasan, and A. O. Albalawi, "Numerical solutions of Benjamin-Bona-Mahony-Burgers equation via nonstandard finite difference scheme", Electronic Journal of Mathematical Analysis and Applications, vol. 6, no. 2: Electronic Journal of Mathematical Analysis and Applications, pp. 237–245, 2018. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhla, and A. N. Hassan, "Numerical Treatment for Solving the Fractional Two Groups Influenza Model, Progress in Fractional Differentiation and Application", Progress in Fractional Differentiation and Applications, vol. 4, no. 4: Natural Sciences Publications, pp. 503–5017, 2018. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhla, and A. N. Hassan, "Numerical Treatment for Solving the Fractional Two Groups Influenza Model, Progress in Fractional Differentiation and Application", Progress in Fractional Differentiation and Applications, vol. 4, no. 4: Natural Sciences Publications, pp. 503–5017, 2018. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhla, and A. N. Hassan, "Numerical Treatment for Solving the Fractional Two Groups Influenza Model, Progress in Fractional Differentiation and Application", Progress in Fractional Differentiation and Applications, vol. 4, no. 4: Natural Sciences Publications, pp. 503–5017, 2018. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhla, and A. N. Hassan, "Numerical Treatment for Solving the Fractional Two Groups Influenza Model, Progress in Fractional Differentiation and Application", Progress in Fractional Differentiation and Applications, vol. 4, no. 4: Natural Sciences Publications, pp. 503–5017, 2018. Abstract
n/a
Sweilam, N. H., and S. M. Al-Mekhlafi, "Optimal control for a nonlinear mathematical model of tumor under immune suppression: A numerical approach", Optimal Control Applications and Methods, vol. 39, no. 5, pp. 1581-1596, 2018. AbstractWebsite
n/a
Sweilam, N. H., and S. M. Al-Mekhlafi, "Optimal control for a nonlinear mathematical model of tumor under immune suppression: A numerical approach", Optimal Control Applications and Methods, vol. 39, no. 5, pp. 1581-1596, 2018. AbstractWebsite
n/a
Sweilam, N. H., and S. M. Al-Mekhlafi, "Optimal control for a nonlinear mathematical model of tumor under immune suppression: A numerical approach", Optimal Control Applications and Methods, pp. 1–16, 2018. Abstract
n/a
Sweilam, N. H., and S. M. Al-Mekhlafi, "Optimal control for a nonlinear mathematical model of tumor under immune suppression: A numerical approach", Optimal Control Applications and Methods, pp. 1–16, 2018. Abstract
n/a